It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by diane on November 13, 2000 at 10:29:09:

Hey guys,

do any of you know of any birth control pills i can take that DONT affect acne or cause acne. i've been on orthro-tri cyclen for 4 years now and i've been doing a lot of thinking....thinking back to the time before i started taking it...and i think that the orthro is causing my acne problems...and my b/f agrees. but i need to be on birth control so i need to find one that wont f*ck up my skin. i've heard good things about alesse as far as side effects go...but do any of you know of or are currently using alesse or any other BCP that wont or didn't ruin or effect your skin? thanks a lot everyone.

Follow Ups

All times are GMT -7. The time now is 08:34 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!